Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i7.30
pages 14-29

Effective with Respect to Accuracy Algorithms of Approximation of Some Classes Functions by Fourier Series

Valeriy K. Zadiraka
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Elena N. Kolomys
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Liliya V. Luts
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Valentin A. Ljudvichenko
Institute for International Economics and Information Technology of the presidential University of the Interregional Academy of Management and Law, Kiev
Svetlana S. Melnikova
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine

RÉSUMÉ

The effective with respect to the accuracy algorithms of approximation of some classes functions by Fourier series are built and estimates of their errors are obtained. The proposed algorithms use, for computing the Fourier coefficients, the quadrature formulas of computing integrals of rapidly oscillating functions, optimal with respect to the accuracy and close to them.


Articles with similar content:

Harmonic Decomposition of an Exciting Current in Simulation of the Electron Devices
Telecommunications and Radio Engineering, Vol.58, 2002, issue 11&12
A. V. Gritsunov, L.Y. Turenko
Random Dynamics of Stochastically Perturbed Evolutionary Inclusion and Problem of Power Distribution in Hierarchical Structure
Journal of Automation and Information Sciences, Vol.38, 2006, issue 8
Gerardo Iovane, A. V. Kapustyan
The Determination of Shortwave Asymptotics of Scattered Fields by the Stationary-Phase Method
Telecommunications and Radio Engineering, Vol.54, 2000, issue 7
Oleg ll'ich Sukharevsky, Il'ya Vladimirovich Sukharevskii
Relaxations of Attainable Sets and Their Generalized Representation in the Class of Two-Valued Finitely Additive Measures
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Alexander G. Chentsov, O. A. Cherepanova
Optimal Quadrature Formulas for Computation of Continuous Wavelet Transforms of Functions in Certain Classes
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Valeriy K. Zadiraka, Svetlana S. Melnikova, Liliya V. Luts